MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BC SWVLK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a shoulder repair procedure, the surgeon inserted the ar-2324bct-2, double loaded swivel lock, as the surgeon gently tighten down the suture the suture broke within the anchor.The anchor was seated and secured, the broke sutures were removed.The surgeon inserted a second ar-2324bct-2, double loaded swivel lock, the anchor was seated secured, as the surgeon lightly pulled the suture coiled up.The broken suture was removed and the case was completed by creating a new tunnel and using a new ar-1927psf-3 to complete the case.No patient harm reported.The case was prolonged a little longer then anticipated.
 
Additional Manufacturer Narrative
Complaint confirmed, even though the two devices were returned without eyelets and sutures, broken suture strands were returned disassembled from the devices.One of the sealed devices returned was opened and no abnormality was observed with the suture.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12300350
Report Number1220246-2021-03487
Device Sequence Number5403250
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number13242383
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;